# SDR 98ZZZX4608

- Difficulty date: August 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- Make and model: Boeing 727
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Housing
- Part number: 122510
- Condition: Leaking
- Location: Valve
- Component: Rotol, 1U1225
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEAKING AT SEAM INSIDE BOLT HOLE.  CASTING WEAKNESS AT SEAM.
